Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 9218693, 11 pages
http://dx.doi.org/10.1155/2016/9218693
Research Article

Lie Subalgebras of the Matrix Quantum Pseudodifferential Operators

FaMAF-CIEM, Universidad Nacional de Córdoba, 5000 Córdoba, Argentina

Received 22 March 2016; Accepted 10 July 2016

Academic Editor: Angel Ballesteros

Copyright © 2016 Karina Batistelli and Carina Boyallian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. G. Kac and A. Radul, “Quasifinite highest weight modules over the Lie algebra of differential operators on the circle,” Communications in Mathematical Physics, vol. 157, no. 3, pp. 429–457, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. V. G. Kac, W. Wang, and C. Yan, “Quasifinite representations of classical Lie subalgebras of W1+,” Advances in Mathematics, vol. 139, no. 1, pp. 56–140, 1998. View at Publisher · View at Google Scholar
  3. C. Boyallian and J. I. Liberati, “Classical Lie subalgebras of the Lie algebra of matrix differential operators on the circle,” Journal of Mathematical Physics, vol. 42, no. 8, pp. 3735–3753, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. C. Boyallian and J. I. Liberati, “Representations of classical Lie subalgebras of quantum pseudodifferential operators,” Journal of Mathematical Physics, vol. 46, no. 3, Article ID 033516, 17 pages, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus